# SDR VJ9800062

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2540 · Lavatories
- Part: Tube
- Part number: 79556527514
- Condition: Corroded
- Location: Rt Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AFT LAV PRESSURE PLUMBING.  REPLACED CORRODED SECTION OF PLUMBING IAW DC9 MM 25-41-0.
